Previous |  Up |  Next

Article

MSC: 03E72, 54A40
Keywords:
$m^*r$-fuzzy $\tilde {g}$-open $F_{\sigma }$ set; $m^*$-fuzzy basically disconnected space; $m^*r$-fuzzy open function
Summary:
In this paper, the concepts of $m^* r$-fuzzy $\tilde {g}$-open $F_{\sigma }$ sets and $m^*$-fuzzy basically disconnected spaces are introduced in the sense of Šostak and Ramadan. Some interesting properties and characterizations are studied. Tietze extension theorem for $m^*$-fuzzy basically disconnected spaces is discussed.
References:
[1] Amudhambigai, B., Uma, M. K., Roja, E.: Seperations axioms in smooth fuzzy topological spaces. Scientia Magna 5 (2009), 90-98. MR 2665986
[2] Chattopadhyay, K. C., Samanta, S. K.: Fuzzy topology: Fuzzy closure operator, fuzzy compactness and fuzzy connectedness. Fuzzy Sets Syst. 54 (1993), 207-212. MR 1215120
[3] Devi, D. Anitha, Roja, E., Uma, M. K.: Contra $G_\delta$-continuity in smooth fuzzy topological spaces. Math. Bohem. 134 (2009), 285-300. MR 2561307
[4] Kubiak, T.: $L$-fuzzy normal spaces and Tietze extension theorem. J. Math. Anal. Appl. 125 (1987), 141-153. DOI 10.1016/0022-247X(87)90169-7 | MR 0891354 | Zbl 0643.54008
[5] Popa, V., Noiri, T.: On $M$-continuous functions. Anal. Univ. Dunarea de Jos Galati. Ser. Mat. Fiz. Mec. Teor. 18 (2000), 31-41. MR 1228422
[6] Popa, V., Noiri, T.: On the definitions of some generalized forms of continuity under minimal conditions. Mem. Fac. Sci., Kochi Univ., Ser. A 22 (2001), 9-18. MR 1822060 | Zbl 0972.54011
[7] Rajesh, N., Ekici, E.: $\tilde{g}$-locally closed sets in topological spaces. Kochi J. Math 2 (2007), 1-9. MR 2308529
[8] Ramadan, A. A., Abbas, S. E., Kim, Yong Chan: Fuzzy irresolute mappings in smooth fuzzy topological spaces. J. Fuzzy Math. 9 (2001), 865-877. MR 1879350 | Zbl 0994.54009
[9] Smets, P.: The degree of belief in a fuzzy event. Inf. Sci. 25 (1981), 1-19. DOI 10.1016/0020-0255(81)90008-6 | MR 0651984 | Zbl 0472.62005
[10] Sugeno, M.: An introductory survey of fuzzy control. Inform. Sci. 36 (1985), 59-83. DOI 10.1016/0020-0255(85)90026-X | MR 0813765 | Zbl 0586.93053
[11] Šostak, A. P.: On a fuzzy topological structure. Rend. Circ. Mat. Palermo, II. Ser. Suppl. 11 (1985), 89-103. MR 0897975
[12] Thangaraj, G., Balasubramanian, G.: On fuzzy basically disconnected spaces. J. Fuzzy Math. 9 (2001), 103-110. MR 1822319 | Zbl 0973.54008
[13] Zadeh, L. A.: Fuzzy sets. Inf. Control 8 (1965), 338-353. DOI 10.1016/S0019-9958(65)90241-X | MR 0219427 | Zbl 0139.24606
Partner of
EuDML logo